Amitabha Tripathi
Amitabha Tripathi
Verified email at maths.iitd.ac.in
Title
Cited by
Cited by
Year
A note on a theorem of Erdős & Gallai
A Tripathi, S Vijay
Discrete Mathematics 265 (1-3), 417-420, 2003
912003
A short constructive proof of the Erdős–Gallai characterization of graphic lists
A Tripathi, S Venugopalan, DB West
Discrete mathematics 310 (4), 843-844, 2010
492010
A simple criterion on degree sequences of graphs
A Tripathi, H Tyagi
Discrete Applied Mathematics 156 (18), 3513-3517, 2008
422008
The number of solutions to ax+ by= n
A Tripathi
Fibonacci Quarterly 38 (4), 290-293, 2000
332000
Design, synthesis, and biological evaluation of some novel indolizine derivatives as dual cyclooxygenase and lipoxygenase inhibitor for anti-inflammatory activity
SK Shrivastava, P Srivastava, R Bandresh, PN Tripathi, A Tripathi
Bioorganic & medicinal chemistry 25 (16), 4424-4432, 2017
272017
Design and development of novel p-aminobenzoic acid derivatives as potential cholinesterase inhibitors for the treatment of Alzheimer’s disease
SK Shrivastava, SK Sinha, P Srivastava, PN Tripathi, P Sharma, ...
Bioorganic chemistry 82, 211-223, 2019
232019
On the Frobenius problem for geometric sequences
A Tripathi
INTEGERS: ELECTRONIC JOURNAL OF COMBINATORIAL NUMBER THEORY 8 (A43), A43, 2008
192008
Formulae for the Frobenius number in three variables
A Tripathi
Journal of Number Theory 170, 368-389, 2017
182017
On a variation of the coin exchange problem for arithmetic progressions
A Tripathi
Integers 3, A01, 2003
182003
Design, synthesis, evaluation and molecular modeling studies of some novel N-substituted piperidine-3-carboxylic acid derivatives as potential anticonvulsants
A Seth, PA Sharma, A Tripathi, PK Choubey, P Srivastava, PN Tripathi, ...
Medicinal Chemistry Research 27 (4), 1206-1225, 2018
172018
On a linear Diophantine problem of Frobenius
A Tripathi
Integers 6, A14, 2006
162006
Relation of salivary phosphorus and alkaline phosphatase to the incidence of dental caries in children.
RK Pandey, A Tripathi, S Chandra, A Pandey
The Journal of pedodontics 14 (3), 144, 1990
161990
The coin exchange problem for arithmetic progressions
A Tripathi
The American Mathematical Monthly 101 (8), 779-781, 1994
151994
On the least size of a graph with a given degree set
A Tripathi, S Vijay
Discrete applied mathematics 154 (17), 2530-2536, 2006
142006
Constructive extensions of two results on graphic sequences
A Garg, A Goel, A Tripathi
Discrete applied mathematics 159 (17), 2170-2174, 2011
122011
On the largest size of a partition that is both s-core and t-core
A Tripathi
Journal of Number Theory 129 (7), 1805-1811, 2009
112009
A short proof of a theorem on degree sets of graphs
A Tripathi, S Vijay
Discrete applied mathematics 155 (5), 670-671, 2007
102007
Density of M-sets in arithmetic progression
S Gupta, A Tripathi
Acta Arithmetica 89 (3), 255-257, 1999
101999
Graphic sequences of trees and a problem of Frobenius
G Gupta, P Joshi, A Tripathi
Czechoslovak Mathematical Journal 57 (1), 49-52, 2007
82007
On the density of integral sets with missing differences from sets related to arithmetic progressions
RK Pandey, A Tripathi
Journal of Number Theory 131 (4), 634-647, 2011
62011
The system can't perform the operation now. Try again later.
Articles 1–20